Overview   Tree   Index 
Bibliography
PREV  NEXT FRAMES  NO FRAME 

[HJK+00]  Linear types, approximation, and topology

HJK:00 (Article)
Author(s)Huth, Michael and Jung, Achim and Keimel, Klaus
Title« Linear types, approximation, and topology »
JournalMathematical Structures in Computer Science
Volume10
Page(s)719--746
Year2000

BibTeX code
@article{HJK:00,
  volume = 10,
  author = {Huth, Michael and Jung, Achim and Keimel, Klaus},
  title = {Linear types, approximation, and topology},
  journal = {Mathematical Structures in Computer Science},
  pages = {719--746},
  year = 2000,
}

 Overview   Tree   Index 
Bibliography
PREV  NEXT FRAMES  NO FRAME 

Submit a bug

This document was generated by bib2html 6.7.
Copyright © 1998-2011 Stephane GALLAND (under the GNU General Public License)

Valid HTML 4.01!Valid CSS!